# SDR FDEA202202210335

- Difficulty date: February 21, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N299FE
- Make and model: Boeing 767-300
- Aircraft serial: 64059
- Aircraft time: 3,447 hours, 1,717 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Part number: 114T4105410G
- Part serial: 000352
- Condition: None
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

R/H WING #8 SLAT T/E WEDGE LOWER SURFACE T/E IS GOUGED APPROX 42" OTBD OF THE INBD   EDGE OF THE SLAT. REPAIRED GOUGED AREA ON THE RH WING #8 SLAT TRAILING EDGE WEDGE LOWER SURFACE   APPROX 42" OUTBOARD OF THE INBOARD EDGE OF SLAT IAW B767 SRM 57-43-02-2R-1 AND B767   SRM 51-70-10-2R REPAIR GENERAL AND 51-70-10-2R -4 REPAIR 4.
